# SDR UP202231

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doorway Stop
- Part number: 655343321
- Condition: Corrosion
- Location: Fs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON AFT CARGO DOORWAY STOP PAD FITTING ON AFT DOORWAY AT STR 24.  INSTALLED REPAIR IAW SRM 51-30-2 AND 51-10-2.
